advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Maryland, USA:

If vomiting occurs within a minute or two after successfully treating a low blood sugar, is there any concern that the ingested sugar hasn't been retained?

Answer:

Vomiting is a seeming part of lows -- I think it is the stress. Glucagon makes kids vomit too -- that's why I like to use low dose glucagon. Mix and give a little and give some more if needed. The mixed glucagon is good for an hour or so.

The real answer to your question is a science project. You just have to check the sugar after the low and see. Is it possible all the sugar was vomited up? I don't think that is likely. Check a blood sugar in 15 minutes and repeat if needed.

LD

DTQ-20010413064643
Original posting 25 Apr 2001
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.